# SDR AALA202310191791

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A320*
- Aircraft serial: 6313
- Aircraft time: 28,733 hours, 9,173 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 119146
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED ELECTRICAL BURNING SMELL FROM ROWS 21-23 DEF ABOUT 6 MINUTES PRIOR TO LANDING. REPLACED INSEAT POWER SUPPLY UNIT IN ROW 21 DEF (AALA202310191791) AND ROW 22 DEF (AALA202310191913) PER AMM 25-21-38-400-001-A
